# SDR ASAA2014070308441

- Difficulty date: July 3, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 21,319 hours, 6,411 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ANNUNCIATION OCCURRED ON GROUND.  ACFT GROUNDED.  CREW PERFORMED THE QRH PROCEDURE AND ANNUNCIATION DID NOT RE-OCCUR.
